# SDR DALA1029249003

- Difficulty date: October 22, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 49,647 hours, 36,548 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED SCREW HOLE ON LOWER AFT SECTION OF VERTICAL STAB REMOVABLE LEADING EDGE AT STA ZFS = 54 RIGHT SIDE.  REPAIRED PER ERA 485923-14 REV ORG.  (DLM88102889)
